# SDR AALA20170320011

- Difficulty date: March 20, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737823
- Aircraft serial: 33521
- Aircraft time: 22,484 hours, 8,817 cycles
- Engine: Cfmint CFM567B243
- System (JASC): 2421 · AC Generator-Alternator
- Part: Seal
- Condition: Leaking
- Location: Idg
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AT 38,000, FT OIL QUANTITY ON THE NR 1 ENGINE DROPPED TO ZERO, OIL PRESSURE WAS IN AND OUT. WHEN PRESSURE DECREASED TO RED LINE, CREW SHUT DOWN THE NR 1 ENGINE AND FLEW ON ONE ENGINE FOR 20 MINUTES UNTIL ARRIVAL. MAINTENANCE ACCOMPLISHED MAGNETIC CHIP DETECTOR IAW AMM 79-21-05. INSPECTED ENGINE AFTER IN-FLIGHT. WINDMILLING IAW AMM 71-00-00.  FOUND THE IDG SEAL LEAKING AND REPLACED THE SEAL IAW AMM 72-60-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK. AIRCRAFT WAS GROUNDED.
